# SDR QXEA2015090700451

- Difficulty date: September 7, 2015
- Submitted: September 8, 2015
- Operation: Air carrier
- Aircraft: N422QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4150
- Aircraft time: 20,873 hours, 22,106 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Controller
- Part number: 699018003
- Part serial: 1152
- Condition: Malfunctioned
- Location: Propeller
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AUTOFEATHER FAILED OF ARM ON TAKEOFF.  ABORTED TAKEOFF ABOUT 55 KNOTS. CHECKED CDS, NO FAULTS FOUND.  DUE TO PREVIOUS FAULT, REPLACED NR 2 PEC.  CREW PERFORMED HIGH SPEED TAXI, AUTOFEATHER ARMED NORMALLY.  RETURNED TO SERVICE.
